# SDR AALA20072525

- Difficulty date: December 26, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 56,936 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - EMERGENCY AISLE LIGHT AT SEAT 12D INOPERATIVE.  SECURED CONNECTOR PIN AT SEAT 12F FOR INOPERATIVE EMERGENCY AISLE LIGHT AT SEAT 12D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
